# SDR SWAA2024112670546

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,471 hours, 34,133 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolation Mount
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD SLIDE MOUNT UPPER ISOLATOR CRACKED<[01] R&R AFT ENTRY DOOR FWD SLIDE MOUNT UPPER ISOLATOR IAW SRM 51-40-02.;[02] 02 - INSPECTED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
